SciELO - Scientific Electronic Library Online

 
vol.18 número4Sobre projeto de observadores desacoplados de perturbação para sistemas descritoresCondições LMI do teorema do ganho pequeno escalonado para análise de estabilidade de sistemas incertos com atraso índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

Compartilhar


Sba: Controle & Automação Sociedade Brasileira de Automatica

versão impressa ISSN 0103-1759

Resumo

LEITE, Valter Júnior de Souza; PERES, Pedro Luis Dias; CASTELAN, Eugênio B.  e  TARBOURIECH, Sophie. Estabilidade robusta de sistemas neutrais com atrasos variantes no tempo. Sba Controle & Automação [online]. 2007, vol.18, n.4, pp.434-446. ISSN 0103-1759.  https://doi.org/10.1590/S0103-17592007000400004.

Sufficient linear matrix inequality conditions are given for robust stability analysis of linear uncertain neutral systems, where it is assumed that the vector of states has time-varying delays. All system matrices are supposed to be time invariant, uncertain but belonging to a polytope with known vertices. The robust stability of the uncertain neutral system is assured by means of a parameter dependent Lyapunov-Krasovskii functional. Additionally, it is shown how robust stability conditions for uncertain continuous-time systems with and without state delays can be recovered from the conditions proposed in the paper. Numerical examples illustrate the obtained results.

Palavras-chave : Robust stability; neutral systems; timevarying delays; parameter dependent Lyapunov-Krasovskii functional.

        · resumo em Português     · texto em Português     · Português ( pdf )

 

Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons